# SDR SWAA0288020120144

- Difficulty date: February 26, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 12,577 hours, 5,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: A39021
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE FLOOR GIRT BAR OUT OF POSITION.  REPOSITIONED GIRT BAR PER MT.
